Counting measure for Kuratowski finite parts and decidability
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 32 (1991) no. 4, pp. 345-353.
@article{CTGDC_1991__32_4_345_0,
     author = {Chisala, Busiso P. and Mawanda, Mbila-Mambu},
     title = {Counting measure for {Kuratowski} finite parts and decidability},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {345--353},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {32},
     number = {4},
     year = {1991},
     zbl = {0758.18007},
     mrnumber = {1165828},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1991__32_4_345_0/}
}
TY  - JOUR
AU  - Chisala, Busiso P.
AU  - Mawanda, Mbila-Mambu
TI  - Counting measure for Kuratowski finite parts and decidability
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1991
DA  - 1991///
SP  - 345
EP  - 353
VL  - 32
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1991__32_4_345_0/
UR  - https://zbmath.org/?q=an%3A0758.18007
UR  - https://www.ams.org/mathscinet-getitem?mr=1165828
LA  - en
ID  - CTGDC_1991__32_4_345_0
ER  - 
Chisala, Busiso P.; Mawanda, Mbila-Mambu. Counting measure for Kuratowski finite parts and decidability. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 32 (1991) no. 4, pp. 345-353. http://www.numdam.org/item/CTGDC_1991__32_4_345_0/

1 O. Acuña-Ortega & F.E. Linton. Finiteness and decidability I, Lecture Notes in Mathematics 753. Springer (1979), 80-100. | MR 555540 | Zbl 0433.18001

2 P. Johnstone. Conditions related to De Morgan's law. Lecture Notes in Mathematics 753. Springer (1979), 479-491. | MR 555556 | Zbl 0445.03041

3 B. Loiseau, Naturels, Réels et Lemme De Zorn dans les topos: quelques aspects logiques. Dissertation doctorale. Université Catholique de Louvain. 1988-89.

4 B. Loiseau & Mawanda M.-M., On natural number objects. finiteness and Kripke-Platek models in toposes. J Pure and Appl. Algebra 61 (1989), 257-266. | MR 1027745 | Zbl 0685.18004